MathSciNet Relay Station
MathSciNet bibliographic data
MR1173929 42B08 (35B65 35L05 35S30 42B25)
Mockenhaupt, Gerd; Seeger, Andreas; Sogge, Christopher D. Wave front sets, local smoothing and Bourgain's circular maximal theorem. Ann. of Math. (2) 136 (1992), no. 1, 207–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement